About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 683047, 8 pages
http://dx.doi.org/10.1155/2013/683047
Research Article

Jensen's Inequality for Generalized Peng's -Expectations and Its Applications

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 12 November 2012; Accepted 7 January 2013

Academic Editor: Xinguang Zhang

Copyright © 2013 Zhaojun Zong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study Jensen's inequality for generalized Peng's -expectations and give four equivalent conditions on Jensen's inequality for generalized Peng's -expectations without the assumption that the generator is continuous with respect to . This result includes and extends some existing results. Furthermore, we give some applications of Jensen's inequality for generalized Peng's -expectations.